# SDR AALA20100104TUL03

- Difficulty date: January 4, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- Aircraft time: 57,973 hours, 24,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT MID CARGO THRESHOLD BEAM FROM STATION 636 TO 693.  REPAIRED PER AARD 53-10-00-3 FIGURE 1.
